Open Journal of Statistics

Vol.3 No.5(2013), Paper ID 37622, 6 pages

DOI:10.4236/ojs.2013.35034

 

Generalized Estimating Equations for Repeated Measures Logistic Regression in Mosquito Dose-Response

 

Gabriel Otieno, Gichihu A. Waititu, Daisy Salifu

 

Jomo Kenyatta University of Agriculture and Technology, Nairobi, Kenya
Jomo Kenyatta University of Agriculture and Technology, Nairobi, Kenya
African Insect Science for Food and Health (ICIPE), Nairobi, Kenya

 

Copyright © 2013 Gabriel Otieno, Gichihu A. Waititu, Daisy Salifu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Otieno, G. Waititu and D. Salifu, "Generalized Estimating Equations for Repeated Measures Logistic Regression in Mosquito Dose-Response," Open Journal of Statistics, Vol. 3 No. 5, 2013, pp. 293-298. doi: 10.4236/ojs.2013.35034.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.